| Model Number |
SC-8416-50 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patients paddle lead had migrated which was confirmed through an x-ray.The physician was unsuccessful in repositioning the lead and decided to remove the paddle lead.The patient was doing well postoperatively, and the explanted device was kept by the medical facility.